# SDR CA090323004

- Difficulty date: March 20, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,167 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1486742004
- Condition: Faulty
- Location: Te Flaps
- Part time: 2,644 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE FLAPS STOPPED AT 4 DEGREES. THE FLAP PWR CAUTION LIGHT CAME ON.  CLIMBED TO 300 FT ON A HEADING OF 120 AND CALLED FOR THE CHECK LIST. UPON COMPLETION OF CHECK LIST THE CAUTION LIGHT REMAINED ON,  AT THIS TIME ASKED FOR A TURN.  FOLLOWED SOP`S AND EMERGENCY CHECK LIST TO A (T).   DECLARED AN EMERGENCY AND LANDED ON RUNWAY 05.  THE LANDING WAS UNEVENTFUL AND TAXIED CLEAR OF THE RUNWAY AT FOXTROT.  EMERGENCY VEHICLES GAVE THE ALL CLEAR AND SINCE BRAKE COOLING WAS NOT A FACTOR, TAXIED TO LANDMARK.  FLAP CONTROL UNIT CONTINUOUS BIT FAULT IN CSD. FIM TASK 27-50-00-810-807 COMPLETE.  FAULT DID NOT RE-OCCUR AFTER FUNCTIONAL TEST.
